The Tremor After Consumption Of Herbal Medicine And Refreshing Drinks.?
good afternoon, I am wildan age 20 years 7hr, want to ask just 20 minutes ago I was not feeling well, then I drank wind, and drank ademsari together, 5 minutes later I experienced tremors and high nausea, now it still continues how is there any medicine its?
Good morning Wildfire, thank you for asking at HealthReplies.com. The two products that you mentioned are herbal beverage products and contain various extracts from plants. As for your condition, in fact research has not been carried out on the effects that might arise if the two products are mixed and taken together or in the near future, but between one herbal plant should not cause a reaction like a chemical drug. So we suspect that there are other conditions that cause complaints to you. Among others are:
Stomach acid disease Low blood sugar levels Low blood pressure Anemia or lack of red blood cells Dehydration or lack of fluids
Or maybe there are some ingredients in the drink that trigger one of the responses above so that the symptoms. We will not be able to know for sure without taking measurements of blood pressure, heart rate, blood sugar tests and so forth on you. Therefore, especially if you are still experiencing similar complaints now, you should immediately consult a doctor or emergency room at the nearest hospital, so that if there are symptoms of lack of fluids can be immediately infused with fluids, if there is less sugar can be infused with sugar, and so on. However, your condition will not be fully understood and handled if not examined.
Meanwhile, if the complaint has stopped long enough, you should rest, increase the consumption of warm water, increase the consumption of fruits and vegetables, and although it is still unknown whether the combination of the two drinks is causing complaints to yourself, you should not do it again in future. So, hopefully answering your question.